# SDR ABXA20150610134

- Difficulty date: June 10, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T0118
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ON THE FWD OF THE ANTENNA AT STATION 392, STRINGER 39R HAS .125" CRACK, VERIFIED WITH HFEC.  REPAIRED SMALL CRACK IAW SRM 53-00-01 REPAIR 8 FIG 201 SECTION I STEPS 1 - 3.  REPAIR RECORD SUBMITTED.  SDR INFO CRACKED .125, PN 141T0118, SN NSN, PART NAME FUSELAGE SKIN, FS & BS LOCATION ON ACFT FS 392, STRINGER & WS LOCATION ON ACFT STRINGER 39R - 38R.  ACFT WAS GNDED.
